MathSciNet Relay Station
MathSciNet bibliographic data
MR1089402 (92k:52011) 52A30
Breen, Marilyn Illumination for unions of boxes in ${\bf R}\sp d$. Proc. Amer. Math. Soc. 116 (1992), no. 1, 197–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement